# SDR C2XA01IA399

- Difficulty date: November 15, 2001
- Submitted: November 17, 2001
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: AE1711AA0
- Part serial: 256
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH-  AFTER TAKEOFF FLIGHT 3917 THE CREW NOTED SMOKE IN THE COCKPIT.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO IAH WITHOUT INCIDENT.  IAH-  MAINTENANCE REMOVED AND REPLACED THE GROUND COOLING FAN, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
